Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Porous Media
Impact-faktor: 1.752 5-jähriger Impact-Faktor: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Druckformat: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v12.i12.20
pages 1139-1152

Analytical and Numerical Solution for One-Dimensional Two-Phase Flow in Homogeneous Porous Medium

Michal Benes
Faculty of Nuclear Sciences and Physical Engineering, Czech Technical University in Prague, Trojanova 13, 120 00 Prague, Czech Republic
Radek Fucik
Faculty of Nuclear Sciences and Physical Engineering, Czech Technical University in Prague, Trojanova 13, 120 00 Prague, Czech Republic
Jiri Mikyska
Faculty of Nuclear Sciences and Physical Engineering, Czech Technical University in Prague, Trojanova 13, 120 00 Prague, Czech Republic
Tissa H. Illangasekare
Center for Experimental Study of Subsurface Environmental Processes, Colorado School of Mines, USA

ABSTRAKT

The article presents a comparison of a semianalytical and a numerical approach to a one-dimensional flow-function model of two-phase flow through a homogeneous porous medium which is used for validation of more complex numerical models of two-phase flow. The flow-function model equation can be treated analytically to obtain an implicit formula for the saturation, which is resolved iteratively. This approach, originally derived by McWhorter and Sunada (1990; 1992), is used in its improved version so that we are able to readily obtain the wetting-phase saturation for all parameter values. To enlarge the class of admissible boundary and initial conditions, we propose another approach which relies on a numerical algorithm which solves the flow-function model equation, based on the finite-difference method in space and time, yielding values of the solution at given time moments and on a spatial grid of positions. Our approach is demonstrated in a series of one-dimensional computations showing the accuracy, efficiency, and generality of the proposed algorithms.


Articles with similar content:

Neural network techniques for accuracy improvement of RANS simulations
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2018, issue
Luiz E. B. Sampaio, M. A. Cruz, R. L. Thompson, R. D. A. Bacchi
POLYNOMIAL APPROXIMATION OF MOISTURE STORAGE FUNCTION OF CONCRETE FOR USE IN HYGROTHERMAL ANALYSES OF BUILDING COMPONENTS−METHOD AND COMPUTATIONAL TOOL
Special Topics & Reviews in Porous Media: An International Journal, Vol.5, 2014, issue 3
Dimitris Aravantinos, Christina Giarma
EXPONENTIAL EULER TIME INTEGRATOR FOR ISOTHERMAL INCOMPRESSIBLE TWO-PHASE FLOW IN HETEROGENEOUS POROUS MEDIA
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2012, issue
Antoine Tambue
EFFICIENT NUMERICAL SIMULATION OF INCOMPRESSIBLE TWO-PHASE FLOW IN HETEROGENEOUS POROUS MEDIA BASED ON EXPONENTIAL ROSENBROCK−EULER METHOD AND LOWER-ORDER ROSENBROCK-TYPE METHOD
Journal of Porous Media, Vol.16, 2013, issue 5
Antoine Tambue
A Hybrid Lattice Boltzmann Finite Difference Scheme for the Diffusion Equation
International Journal for Multiscale Computational Engineering, Vol.4, 2006, issue 2
Davide Alemani, Bastien Chopard, Paul Albuquerque, Pierre Leone